IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Yuji Nomura (Fujitsu)
Vice Chair Yu Miyoshi (NTT), Masao Murata (Fujitsu)
Secretary Yoshifumi Kato (NTT), Ryo Yamamoto (Univ. of Electro-Comm)
Assistant Takayuki Kuroda (NEC)

Special Interest Group on Computer Security (IPSJ-CSEC) [schedule] [select]

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Thu, May 30, 2024 13:00 - 17:10
Fri, May 31, 2024 09:00 - 16:15
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ICM.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be sent from one of the secretaries of the committee via e-mail, just before the workshop date.

Thu, May 30 PM 
13:00 - 14:15
(1) 13:00-13:25  
(2) 13:25-13:50  
(3) 13:50-14:15  
  14:15-14:30 Break ( 15 min. )
Thu, May 30 PM 
13:00 - 14:15
(4)
ICM
13:00-13:25 [Encouragement Talk]
Fault detection and automatic recovery in intent-based autonomous operation framework of ICT systems
Takuya Kuwahara, Takayuki Kuroda, Tatsuya Fukuda, Ooi Sianen, Eiji Muramatsu (NEC)
(5)
ICM
13:25-13:50 A Proposal on Generation of Restoration by Using Past Records for Future Managed Networks Takaaki Moriya, Takashi Mukai, Manabu Nishio, Ai Tsunoda, Ken Kanishima (NTT)
(6)
ICM
13:50-14:15 Generative AI for Enhanced System Design and Evaluation Jayesh Guntupalli, Kentaro Watanabe (Hitachi Ltd.)
Thu, May 30 PM 
14:30 - 15:20
(7)
ICM
14:30-15:20 [Invited Talk]
Struggling toward Campus Network Modernization in a Small University
Mootyuki Ohmori (Tottori Univ.)
  15:20-15:30 Break ( 10 min. )
Thu, May 30 PM 
15:30 - 17:10
(8) 15:30-15:55  
(9) 15:55-16:20  
(10) 16:20-16:45  
(11) 16:45-17:10  
Fri, May 31 AM 
09:00 - 10:40
(12) 09:00-09:25  
(13) 09:25-09:50  
(14) 09:50-10:15  
(15) 10:15-10:40  
  10:40-10:50 Break ( 10 min. )
Fri, May 31 AM 
09:00 - 10:15
(16)
ICM
09:00-09:25 Failure Point Localization Technique with Anomaly Detection Reiko Kondo, Takeshi Kodama, Takashi Shiraishi (FSAS TECHNOLOGIES)
(17)
ICM
09:25-09:50 Proposal of The Related Knowledge Integration Method Using Generative AI in Troubleshooting Taichi Hisatsune (Hitachi)
(18)
ICM
09:50-10:15 Proposal of microservice failure root cause analysis support tool by visualization of inter-pod communication Shizhen Hu, Nao Nishijima (Hitachi)
Fri, May 31 AM 
10:50 - 11:40
(19)
ICM
10:50-11:40 [Invited Talk]
The Operation and Management for Self-Operated Local5G in Enterprises
Akiko Nakajima, Masahiro Kawada (CTC)
  11:40-12:50 Lunch Break ( 70 min. )
Fri, May 31 PM 
12:50 - 14:05
(20) 12:50-13:15  
(21) 13:15-13:40  
(22) 13:40-14:05  
  14:05-14:20 Break ( 15 min. )
Fri, May 31 PM 
14:20 - 15:35
(23) 14:20-14:45  
(24) 14:45-15:10  
(25) 15:10-15:35  
  15:35-15:45 Break ( 10 min. )
Fri, May 31 PM 
14:20 - 16:15
(26)
ICM
14:20-14:45 eBPF-based application-wise packet capture: a prototype and its application Masaya Okabe, Hiroshi Tsunoda (Tohtech)
(27)
ICM
14:45-15:10 Investigation of Remote Operation Support Using Hand-model Transmission with MR Devices Hideaki Tanaka, Masashi Tadokoro, Haruo Oishi (NTT), Yusuke Morita (Waseda Univ.)
(28)
ICM
15:10-15:35 Construction of Composable Applications Using Workflow-based iPaaS and Empirical Evaluation Masaki Takeda, Kentaro Watanabe (Hitachi)
  15:35-15:45 Break ( 10 min. )
(29) 15:45-16:15  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E--mail:icm-n
http://www.ieice.org/~icm/ 
IPSJ-CSEC Special Interest Group on Computer Security (IPSJ-CSEC)   [Latest Schedule]
Contact Address  
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2024-05-07 19:27:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to ICM Schedule Page]   /   [Return to IPSJ-CSEC Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan